# SDR ASAA2025012255759

- Difficulty date: January 22, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ABOVE CENTER SECTION WING BOX AT STA 540, BL 0, FLOOR PANEL SUPPORTS (LEFT/RIGHT) CRACKED. GROUNDED - YES. REMOVED AND REPLACED 2 FLOOR PANEL SUPPORTS IAW B737-900ER SRM 51-40-02-0G-0 & 51-40-05-0G-0.
